# SDR CAL950257

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77204
- Make and model: Boeing 737130
- Aircraft serial: 19021
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 440
- Part time: 65,653 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND CORROSION INSIDE WEB OF DOOR SILL ANGLE AND NUT PLATES AT STA 440, STR 25R.  A NEW ANGLE WAS INSTALLED IAW SRM 51-10-2 AND SRM 51-1-21A.  (X)
